# SDR SWAA2022090741124

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12ATSMR
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 21 BS 767+3; BS 767+7; BS 767+11; BS 767+15; BS 767+19. / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS. VERIFIED MEASUREMENTS.;[03] REMOVED DAMAGED AFT CARGO BAY FWD DOOR SHIELD AT BS767- BS794 RBL 21 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT CARGO BAY FWD DOOR SHIELD AT BS767- BS794 RBL 21 PER SRM 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL GIVEN;[06] INSTALLED AFT CARGO BAY FWD DOOR SHIELD AT BS767- BS794 RBL 21 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[07] VERIFIED CORRECTIVE ACTION #6
